Characterizations of anisotropic Besov spaces

  1. Barrios, B. 12
  2. Betancor, J.J. 3
  1. 1 Universidad Autónoma de Madrid
    info

    Universidad Autónoma de Madrid

    Madrid, España

    ROR https://ror.org/01cby8j38

  2. 2 Instituto de Ciencias Matemáticas ICMAT, CSIC-UAM-UC3M-UCM
  3. 3 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

Journal:
Mathematische Nachrichten

ISSN: 0025-584X

Year of publication: 2011

Volume: 284

Issue: 14-15

Pages: 1796-1819

Type: Article

DOI: 10.1002/mana.200910013 SCOPUS: 2-s2.0-80052956652 GOOGLE SCHOLAR
Data source: Scopus